Profil

HILLION Erwan

Main Referenced Co-authors
Johnson, Oliver (2)
Yu, Yaming (1)
Main Referenced Keywords
Bernoulli sums (1); Convexity of entropy (1); entropy (1); Ricci curvature (1); Sturm-Lott-Villani theory (1);
Main Referenced Unit & Research Centers
University of Bristol (1)
university of luxembourg (1)
Main Referenced Disciplines
Mathematics (5)

Publications (total 5)

The most downloaded
172 downloads
Hillion, E. (2014). Contraction of Measures on Graphs. Potential Analysis, 41, 679--698. doi:10.1007/s11118-014-9388-7 https://hdl.handle.net/10993/19716

The most cited

8 citations (Scopus®)

Hillion, E. (12 January 2012). Concavity of entropy along binomial convolution. Electronic communications in probability, 17, 1-9. doi:10.1214/ECP.v17-1707 https://hdl.handle.net/10993/13576

Hillion, E., & Johnson, O. (2016). Discrete versions of the transport equation and the Shepp-Olkin conjecture. Annals of Probability, 44 (1), 276-306. doi:10.1214/14-AOP973
Peer Reviewed verified by ORBi

Hillion, E. (2014). W1,+-interpolation of probability measures on graphs. Electronic Journal of Probability, 19, 1-29. doi:10.1214/EJP.v19-3336
Peer Reviewed verified by ORBi

Hillion, E. (2014). Contraction of Measures on Graphs. Potential Analysis, 41, 679--698. doi:10.1007/s11118-014-9388-7
Peer Reviewed verified by ORBi

Hillion, E., Johnson, O., & Yu, Y. (2014). A natural derivative on [0, n] and a binomial Poincaré inequality. ESAIM: Probability and Statistics, 18, 703--712. doi:10.1051/ps/2014007
Peer Reviewed verified by ORBi

Hillion, E. (12 January 2012). Concavity of entropy along binomial convolution. Electronic communications in probability, 17, 1-9. doi:10.1214/ECP.v17-1707
Peer reviewed

Contact ORBilu